Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Too Young?
    avatar
    Anon_135124 posted:
    I'm a 33 year old, white male. I weight 145 and am 6'1". Blood pressure seems good. However, I have a very stressful career. Thankfully, I haven't had an addiction to pornography or alcohol in 14+ years. In the last 6 months, I've had some serious concerns about ED. I feel like I'm too young to be experiencing this. I'm also too embarrassed to consult my doctor. He is a personal friend. What should I do?
    Reply
     
    avatar
    stevesmw responded:
    Are your ed issues solo or with a partner? If they are solo, go see another doctor. There could be an underlying health condition.

    If they are only with a partner it could be performance anxiety related. If you are looking for a quick fix, see another doctor, get checked out and get a prescription for ED meds or start seeing a therapist if the issue isn't physical.
     
    avatar
    An_250150 responded:
    talk to your doctor about trimix injection.
     
    avatar
    dfromspencer responded:
    You are not too young! I started, no, I had E.D. when I was in my mid twenties. It can happen at any time. Most times tho, are isolated incidents. How many times has this happened, and what is it that actually is happening??? How long has this been going on, these are some of the questions your doctor will ask you. Your answers, and a blood test, will give your doctor an answer, and then he can make a decision, do you need to see an urologist, or just need a little help from a small blue pill???

    This could also be from an underlying condition? One that is NOT healthy, and could be very serious? Or one that could be from constricted blood vessels? A Urologist will test all that.

    Listen up, your doctor is your friend, right? Why the hell can't you talk to your friend? Your friend is there to help you, just like you are there to help him, right? RIGHT!!! So, buck up, and go tell your friend about your problem! You will be glad you did! You are soooo lucky, to have a friend, and he is a doctor? Double bonus!!!

    It could very well be stress related? Next time you are in the mood, lay down, and relax before you even touch yourself. Once you are all calm, and fuzzy feeling, then try it. See if it works> If it does, you can save yourself a trip to your friends! I can't get over you being embarrassed to tell your friend, my doctor is a woman, imagine how I felt? Terrified comes to mind. But she laid my fears to rest, and your friend will to!!!

    Good luck!!! Let us know how it goes!!!

    Dennis
     
    avatar
    hise1973 responded:
    If you think you really have ED problems then you can try out some medications available, such as Vardenafil and Cialis. For ED treatments you can find more information here: http://vardenafilhcl.biz

    But take note that it is important for you to determine the cause of your ED since it could be psychological, or a sign of underlying health issue such as high blood and diabetes. This could only be confirmed by your doctor, so if you want to deal with this problem then you have to overcome your embarrassment in visiting your doctor.
     
    avatar
    kramer1961 replied to hise1973's response:
    I would also examine your diet. If your fat and animal fat and protein intake is high it can impede erection. At the very least, make sure you have sex two hours or more after a meal. That can help. Even the labels of viagra acknowledge that you should take it long after a meal for best effect.


    Helpful Tips

    Epididymitis
    Can a female get something from a man with Epididymitis? More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website